# SDR DALA2020041602267

- Difficulty date: April 12, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,636 hours, 24,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DURING SVC CHK FOUND BANK OF EMERGENCY LIGHTS OUT FROM ROW 4A TO THE 2R DOOR REQ NEW BATTER PACK ASSY AT LOC M732. CORRECTIVE ACTION: R/R LOC M732 BATTERY PACK ASSEMBLY PER B757 AMM 33-51 CHKS GOOD. (6973419)
